Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/6532
Title: Multi-wave and rational solutions for nonlinear evolution equations
Authors: Aslan, İsmail
Keywords: Burgers equation
Exp-function method
Multi-wave solution
Rational solution
Nonlinear equations
Issue Date: Aug-2010
Publisher: Walter de Gruyter GmbH
Source: Aslan, İ. (2010). Multi-wave and rational solutions for nonlinear evolution equations. International Journal of Nonlinear Sciences and Numerical Simulation, 11(8), 619-623.
Abstract: Nonlinear evolution equations always admit multi-soliton and rational solutions. The Burgers equation is used as an example, and the exp-function method is used to eluciadte the solution procedure.
URI: http://hdl.handle.net/11147/6532
ISSN: 1565-1339
2191-0294
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
6532.pdfMakale658.91 kBAdobe PDFThumbnail
View/Open
Show full item record



CORE Recommender

SCOPUSTM   
Citations

9
checked on Feb 16, 2024

WEB OF SCIENCETM
Citations

9
checked on Jan 20, 2024

Page view(s)

106
checked on Feb 19, 2024

Download(s)

172
checked on Feb 19, 2024

Google ScholarTM

Check





Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.